# SDR GAIA03138ST

- Difficulty date: October 24, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND FUSELAGE FRAME ATTACH ANGLE CRACKED BS 680 AT MAIN CARGO DOOR LOWER SILL BEAM.  REF FASI N/R NR 61679, ACCOMPLISHED REPAIR BY REPLACEMENT IAW B727 SRM 53-10-2 FIG 3.  (M)
